• question-icon

    What causes fever and cough after taking Dolo?

default
Posted on Wed, 2 Aug 2017 in Bones, Muscles and Joints
Question: Hello!!My name is XXXXXXX I am 30 year old and have been having fever since last 6 days.It intensifies during nights and its periodical during day time.I am feeling fatigued and experiencing muscular pain as well.Suddenly i am becoming sweaty .I have been taking dolo 650 (one tablet a day and occasionally two pills).i thought fever initiated because of over excretion but now i wonder if its a viral flu.I have no cold or cough. I have not visited a doc yet.This is my first consultation.Looking forward to receiving an excellent remedy and support.Thank you.
doctor
Answered by Dr. Mahaveer Patil 53 minutes later
Brief Answer:
viral fever

Detailed Answer:
Hi,

Thank you for posting the question.
I have gone through your medical history in detail.

From the symptoms it seems that you are having an ongoing viral infection.
It may be simple viral,malarial or typhoid infection.

If it has been 6 days now with continuous fever,then you should get a few blood investigations done to confirm the diagnosis.

These are-
1.Complete blood count including Hemoglobin ,WBCs,Platelets
2.Peripheral smear for malarial parasites,card test
3.Widal test- for typhoid

With these investigations,we will get a good idea and come to a diagnosis before starting a definitive therapy.

I would suggest you to consult your physician for the same.He may start you on antibiotics for faster recovery.

Drink plenty of fluids and fruit juices.

I hope the answer was useful.

Feel free to ask me any follow up queries that you may have.

Thank you.
Kind regards.

Above answer was peer-reviewed by : Dr. Kampana
doctor
default
Follow up: Dr. Mahaveer Patil 46 hours later
Dear Dr.Mahaveer,

Good Afternoon!!Thank you for your analysis.As per your suggestion i am here by sending you the attachment of lab reports.I have a previous medical history of internal hemorrhoids. My iron and hemoglobin levels fluctuate due to that.Today i seem to feel better with less episodes of fever.I waited for reports to come.Please let me know what i should do further.Please help me with your opinion. My bone and muscle aches still seem to continue.

I had low vitamin D levels and i supplemented it with D-rise. I am still concerned about my fever.Im eagerly awaiting for your response.

Please let me know a course of antibiotics.

Thank you doctor.

Best Regards
Kishore
doctor
Answered by Dr. Mahaveer Patil 5 hours later
Brief Answer:
need to start on an antibiotic

Detailed Answer:
Hello XXXXXXX

I have gone through your reports.
Apart from low hemoglobin levels, rest seems rather insignificant.

For fever, you can start on Tab.Augmentin 625 or other similar broad spectrum antibiotic. This antibiotic course should be taken twice a day and should be continued for minimum 7 days.
You should get a written prescription from your local doctor/physician for the same.

Let me know the improvement after 7 days so that we can decide on the further line of treatment.

Vitamin D, calcium and multivitamin tablets can be taken to accelerate the recovery process.

Regards


Above answer was peer-reviewed by : Dr. Arnab Banerjee
doctor
default
Follow up: Dr. Mahaveer Patil 4 days later
new reports attached please advice

We have not started the antibiotics which he prescribed as we dint read the answer given by the doctor.
doctor
Answered by Dr. Mahaveer Patil 21 minutes later
Brief Answer:
RE-UPLOAD THE REPORTS

Detailed Answer:
Hi,i have seen both the attached reports.
Both are of the same date- 7/7/17
I have already responded to this report and adviced a course of Tab augmentin for fever.

Are there any other new reports apart from this one?
If yes,do upload them.
Thanks
Above answer was peer-reviewed by : Dr. Kampana
doctor
default
Follow up: Dr. Mahaveer Patil 3 hours later
Dear Doctor,
Good Evening, In my earlier reports i did not send you the typhoid test results. I was not aware that typhoid test results were not uploaded and you did not inform me about missing typhoid report. Today when i mentioned to a friend of mine, he pointed out that typhoid test is positive. I was shocked and slightly disappointed that it was overlooked. Please analyse my report and suggest the appropriate medication.
Best Regards
Kishore

doctor
Answered by Dr. Mahaveer Patil 31 minutes later
Brief Answer:
Its typhoid

Detailed Answer:
Hello XXXXXXX

The widal test is positive,which means you are suffering from an active typhoid infection.
As i had suggested,you have to consult a physician and start on antibiotics as early as possible.
Chloramphenicol,ciprofloxacin or cephalosporins like ceftriaxone are used specifically for treatment of typhoid.

Getting antibiotics from a medical shop will need a proper written prescription from a physician.

Taking antibiotics will cure typhoid.So,you should not worry about it.

Thank you
Above answer was peer-reviewed by : Dr. Vaishalee Punj
doctor
Answered by
Dr.
Dr. Mahaveer Patil

Orthopaedic Surgeon

Practicing since :2002

Answered : 1209 Questions

premium_optimized

The User accepted the expert's answer

Share on

Recent questions on  Widal

doctor1 MD

got viral fever from 4 days taking allegra m and dolo 650 mg

doctor1 MD

On 27 September 2017 my son developed high grade fever(103f).As it was not subsiding with Dolo 650 mg and sponging,he was hospitalised. There he...

doctor1 MD

Hi. I have recently diagnosed with typhoid one month back and I took course of antibiotics. I started developing anxiety kind of like unknown fear...

doctor1 MD

My daughter is febrile for 4 days already. She had laboratory tests giving low WBC count and normal platelet count. The following day, WIDAL test...

doctor1 MD

I had tested Widal positive two weeks back. I had taken a second Widal test a week back and the readings are TO - 1/20; TH - 1/640; AH - 1/20 and...

Get personalised answers from verified doctor in minutes across 80+ specialties

192 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Questions Answered By Dr. Mahaveer Patil
  • Q - Suggest treatment for pain and swelling in the middle fingers

  • Q - Suggest treatment for severe muscular and joints pain

  • Q - Suggest treatment for severe pain and swelling in the leg

  • Q - Suggest treatment for left shoulder pain in an elderly person

  • Q - Suggest treatment for chronic pain in the legs when diagnosed with CMT

  • Q - Suggest treatment for severe shoulder pain

  • Q - What causes shortness of breath and constant back pain?

  • Q - Suggest treatment for foot stress fracture

  • Q - Suggest treatment for pain and swelling in the right ankle

  • Q - What causes twinging pain post intake of Mobic?

backtotop2